Alert archive / Connecticut / Red Flag Warnings in 2007
Red Flag Warning 5, NWS Albany, NY
NWS Albany, NY issued this red flag warning at May 15, 2007, 4:04 AM EDT for Northwest Hills Planning Region, Connecticut. It took effect at May 15, 2007, 12:00 PM EDT. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 15, 2007, 4:04 AM EDT (08:04 UTC)
- In effect from
- May 15, 2007, 12:00 PM EDT
- Expired
- May 15, 2007, 4:26 PM EDT
- In force
- 4 hr
- Issued by
- NWS Albany, NY
The radar
The Albany radar (KENX), 108 km from the middle of the area, began a volume at 08:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 8.1 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2268 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 65 m²/s²
- 0-3 km storm-relative helicity
- 172 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS81 KALY 150804 RFWALY RED FLAG WARNING NATIONAL WEATHER SERVICE ALBANY NY 404 AM EDT TUE MAY 15 2007 CTZ001-013-NYZ063>066-151615- /O.NEW.KALY.FW.W.0005.070515T1600Z-070516T0000Z/ NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-WESTERN ULSTER- EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS- 404 AM EDT TUE MAY 15 2007 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A RED FLAG WARNING FOR THE SOUTHEAST CATSKILLS...MID HUDSON VALLEY AND LITCHFIELD HILLS...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS EVENING. AN UNSEASONABLY WARM AND DRY AIRMASS WILL BE ACROSS THE REGION FOR PART OF TODAY. TEMPERATURES WILL RISE INTO THE 80S...WITH SURFACE DEWPOINTS ONLY IN THE MID 40S TO LOWER 50S DURING THE AFTERNOON. THE COMBINATION OF RELATIVE HUMIDITIES LESS THAN 30 PERCENT...DRY WEATHER SINCE LAST THURSDAY NIGHT...SOUTHWEST TO WEST WINDS OF 10 TO 20 MPH WITH GUSTS 30 TO 40 MPH THIS AFTERNOON INTO EARLY THIS EVENING...AND DRY FINE FUELS IN MANY AREAS...ARE EXPECTED TO PRODUCE CRITICAL FIRE WEATHER CONDITIONS THIS AFTERNOON INTO EARLY THIS EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$
2 follow-up statements
000 WWUS81 KALY 151603 RFWALY RED FLAG WARNING NATIONAL WEATHER SERVICE ALBANY NY 1203 PM EDT TUE MAY 15 2007 CTZ001-013-NYZ063>066-160000- /O.CON.KALY.FW.W.0005.000000T0000Z-070516T0000Z/ NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-WESTERN ULSTER- EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS- 1203 PM EDT TUE MAY 15 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM THIS EVENING FOR DUTCHESS AND ULSTER COUNTIES IN NEW YORK AND FOR LITCHFIELD COUNTY IN CONNECTICUT. THE COMBINATION OF LOW RELATIVE HUMIDITIES JUST UNDER 30 PERCENT...DRY WEATHER SINCE LAST THURSDAY NIGHT AND SOUTHWESTERLY WINDS OF 10 TO 20 MPH WITH GUSTS UP TO 30 MPH POSSIBLE...MEET THE CRITERIA FOR A RED FLAG WARNING. DEW POINTS WILL BE ON THE RISE...ESPECIALLY LATER THIS AFTERNOON AND EVENING...AND WINDS WILL WEAKEN TONIGHT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$
000 WWUS81 KALY 152026 RFWALY RED FLAG WARNING NATIONAL WEATHER SERVICE ALBANY NY 426 PM EDT TUE MAY 15 2007 CTZ001-013-NYZ063>066-152130- /O.CAN.KALY.FW.W.0005.000000T0000Z-070516T0000Z/ NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-WESTERN ULSTER- EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS- 426 PM EDT TUE MAY 15 2007 ...RED FLAG WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ALBANY HAS CANCELLED THE RED FLAG WARNING FOR ULSTER...DUTCHESS AND LITCHFIELD COUNTIES. RELATIVE HUMIDITY VALUES ARE NOW EXPECTED TO REMAIN AT OR ABOVE 30 PERCENT...AND SOUTHWEST WINDS ACROSS THE REGION HAVE NOT BEEN AS STRONG AS EARLIER ANTICIPATED. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this red flag warning went out at May 14, 10:10 PM EDT, 5 hours 54 minutes earlier.
Area forecast discussion, May 14, 10:10 PM EDT, 5 hours 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBANY NY 1010 PM EDT MON MAY 14 2007 .SYNOPSIS... A BROAD AREA OF SURFACE HIGH PRESSURE WILL MOVE OFF THE EAST COAST OVERNIGHT...WHILE A WARM FRONT WILL MOVE NORTH OF UPSTATE NEW YORK TUESDAY MORNING. A WARM AND HUMID AIR MASS WILL BE IN PLACE OVER EASTERN NEW YORK AND WESTERN NEW ENGLAND ON TUESDAY. A COLD FRONT WILL SLOWLY APPROACH FROM THE EASTERN GREAT LAKES AND THE CENTRAL MISSISSIPPI RIVER VALLEY LATE TUESDAY AFTERNOON...WITH SHOWERS AND SCATTERED THUNDERSTORMS TUESDAY NIGHT THROUGH WEDNESDAY. && .NEAR TERM /UNTIL 8 AM TUESDAY MORNING/... IMPRESSIVE WARM ADVECTION IN PROGRESS ACROSS THE GREAT LAKES WITH UPSTREAM 00Z RAOBS REVEALING A NICE RISE AT 850MB SINCE 12Z MONDAY. ANOTHER MCS DEVELOPING ALONG THE QUASI-STATIONARY BOUNDARY ACROSS THE STRAIGHTS OF MACKINAW WITH LATEST HOURLY CORFIDI VECTORS AND 850-300MB THICKNESSES SUGGESTING LEAD ACTIVITY WILL DIVE SOUTHEAST AND WEAKEN. AIR MASS ACROSS WESTERN AND CENTRAL NEW YORK IS QUITE DRY WITH HIGH DEW POINT DEPRESSIONS AT OR BELOW 850MB. SO THE INITIAL MCS CONTINUES TO WEAKEN WITH NOTHING MORE THAN 10SM IN LIGHT SHOWERS LOCATIONS ALONG AND WEST OF I81. WITH THE HIGH AND MID LEVEL CLOUD COVER INCREASING IN OUR THETA-E/WARM ADVECTION REGIME...DECIDED TO RAISE TEMPERATURES A FEW DEGREES OVERNIGHT. LATEST RUC AND 18Z RUN OF THE GFS/WRF STILL POINT TOWARD UPSTREAM MCS TO REMAIN JUST NORTH OF THE CWA CLOSER TO THE THETA-E GRADIENT YET CLOSE ENOUGH TO WARRANT THE LOW POPS NORTH OF THE MOHAWK RIVER VALLEY. HENCE NO CHANGES TO THOSE GRIDS/FORECAST AT THIS TIME. && .SHORT TERM /8 AM THROUGH THURSDAY/... THE FCST AREA WILL GET INTO A BONAFIDE WARM SECTOR ON TUESDAY. A LOW-LEVEL WIND MAX WILL BE PASSING THROUGH E-CNTRL NY IN THE LATE MORNING INTO THE AFTERNOON. THE H850 WINDS INCREASE TO 40-50 KTS. SOME OF THIS MOMENTUM ALOFT SHOULD MIX TO THE SFC AND S/SW WINDS OF 15-25 MPH WITH SOME GUSTS IN EXCESS OF 35 MPH ARE NOT OUT OF THE QUESTION. TEMPS IN THE VALLEYS WILL GET INTO THE LOWER TO MID 80S. 850 MB TEMPS RISE TO AROUND +15C. SOME SW FLOW DOWNSLOPING OFF THE HELDERBERGS AND ERN CATSKILLS IS POSSIBLE. BUFKIT PROFILES INDICATE FROM THE WRF AND GFS WIND GUSTS OF 35 KTS FROM 5 KFT ARE POSSIBLE INS SOME SPOTS. THE WRF IS FORECASTING LOADS OF SBCAPE/MUCAPE ON THE ORDER OF 1000-2000 J/KG...BUT A LACK OF A GOOD TRIGGER MECHANISM IS A PROBLEM...AND HOW MUCH MOISTURE ADVECTS IN THE LOW LEVELS. SFC DEWPOINTS WILL LIKELY BE IN THE U40S TO M50S. THE BEST FOCUSING MECHANISM WOULD BE THE WARM FRONT NORTH OF THE BORDER AND A VORT MAX RIDING ALONG THE BOUNDARY. WE PLACED A CHANCE OF SHRAS AND TSRAS IN DURING THE AFTERNOON PRIMARILY NORTH AND WEST OF THE CAPITAL DISTRICT. SOME OF THE SHORT WAVE ENERGY ON THE GUIDANCE MAY BE DUE TO CONVECTIVE FEEDBACK. TUE NIGHT...THE GFS...WRF...CAN REG...09Z SREFS AND UKMET ALL SHOW THE COLD FRONT SLOWLY INCHING CLOSER FROM THE ERN GREAT LAKES REGION AND UPPER MS RIVER VALLEY. A WAVE IS FORECAST TO MOVE ALONG THE BOUNDARY. THE PLACEMENT OF THE SFC WAVE IS STILL TOUGH TO PINPOINT. HOWEVER...LOW-LEVEL MOISTURE CONVERGENCE INCREASE ESPECIALLY WEST OF THE HUDSON RIVER VALLEY EARLY ON...WITH PWATS RISING TO 1-1.5. THE SREFS INDICATE THESE VALUES ARE 1-2 STD DEVS ABOVE NORMAL. LOW-LEVEL CONVERGENCE ASSOCIATED WITH THE PREFRONTAL TROUGH INDICATE SHOWERS WILL BE LIKELY OVER THE WRN ZONES WITH PERHAPS SOME THUNDERSTORMS. SHOWALTER VALUES ARE IN THE -1C TO -3C RANGE. MUCAPES FALL TO LESS THAN 500 J/KG DURING THE NOCTURNAL PERIOD. WE INCREASED THE POPS TO A CHANCE OF SHOWERS DOWN TO THE MID HUDSON VALLEY /NORTH OF KPOU/ AND SRN BERKS /NEAR GREAT BARRINGTON/ PRIOR TO 12Z WED. WED...WE LEANED CLOSE WITH THE GFS AND 09Z SREFS HERE WITH THE FRONT MOVING THROUGH THE BULK OF THE FCST AREA 12Z-18Z. A BAD TIME OF DAY FOR WIDESPREAD CONVECTION WITH ALL THE CLOUD COVER AND LACK OF INSOLATION. WE DID INCLUDE A CHANCE OF THUNDERSTORMS STILL FOR THE SOUTHEASTERN CATSKILLS...MID HUDSON VALLEY...SOUTH OF THE MASS PIKE AND ERN WINDHAM COUNTY ...WHERE MUCAPES ARE STILL ARE 250-500 J/KG WITH SFC DEWPOINTS IN THE 10-12C RANGE. ALSO THESE LOCATIONS WILL BE UNDER AREA OF GOOD H250 DIVERGENCE AND IN THE VICINITY OF THE RIGHT REAR QUADRANT OF A 80-100 KT JET STREAK. THEREFORE...SOME STRONG STORMS POSSIBLE. THE 1-2 STD DEV PWAT AIR MOVES EAST OF THE FCST AREA BTWN 18Z AND 00Z WITH COLD AIR ADVECTION ON GOING. WE WENT ABOUT 3 DEGREES HIGHER THAN THE COOLER MAVMOS GUIDANCE DUE TO SOME DOWNSLOPING WITH THE FROPA. WED NIGHT... THE UPPER LEVEL TROUGH MAY TRIGGER A FEW SHOWERS EARLY ON...ESPECIALLY WEST OR SOUTHWEST OF THE CAPITAL REGION. THE GFS CONTINUES THE COLD AIR ADVECTION WITH THE 850 MB TEMPS PLUMMETING TO 0C TO -3C OVER THE FCST AREA BY 12Z THU. BRR TEMPS IN THE MID TO UPPER 30S WILL BE COMMON IN THE MTNS WITH LOWER TO MID 40S IN THE VALLEYS. THU...A MID LEVEL COLD POOL OF -20C TO -25C AIR MOVES OVER THE FCST AREA WITH THE UPPER LEVEL LOW. SFC HIGH PRESSURE TRIED TO BUILD IN FROM THE LOWER GREAT LAKES REGION AND THE OH VALLEY. THE LOW AND MID LEVEL LAPSE RATES WILL BE STEEP. INSTABILITY SHOWERS AND ISOLD THUNDERSTORMS WILL BE POSSIBLE. THE HIGHER TERRAIN WILL HAVE THE GREATEST THREAT. THE GFS STAYS DRY HERE....BUT WE HAVE TO RESPECT THE COLD POOL ALOFT...ESPECIALLY WHEN WE WARM THE SFC TEMPS INTO THE MID 50S TO MID 60S OVER THE BULK OF THE FCST AREA. && .LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...UPPER LEVEL TROUGH OVER THE NORTHEAST. MOST MODELS INDICATE THAT AN UPPER LOW WILL CLOSE OFF NEAR THE NORTHEAST COAST FOR THE WEEKEND. HOWEVER...THE MODELS HANDLE THE EVOLUTION...LOCATION AND STRENGTH...DIFFERENTLY WHICH IS TYPICAL WITH SUCH FEATURES. ALSO...RECENT MODEL RUNS HAS NOT BEEN CONSISTENT WITH THE STRENGTHEN OF THE CUTOFF. A SURFACE LOW...TROPICAL ENERGY...MOVING NORTHWARD ALONG THE ATLANTIC SEABOARD DURING THE PERIOD SHOULD BE DRAWN TOWARD TO THE NEW ENGLAND COAST OVER THE WEEKEND. IN ADDITION...A COLD FRONT SHOULD DROP SOUTHWARD FROM CANADA ACROSS THE NORTHEAST. OVERALL FOLLOWED HPC LEAD FOR EXTENDED GRIDS...BASICALLY A BLENDED SOLUTION OF THE ECMWF AND NCEP-GEFS ENSEMBLE MEAN. LOOKING AT BELOW NORMAL TEMPERATURES LATE IN THE WEEK TRENDING TOWARD SEASONABLE LEVELS BY EARLY NEXT WEEK. && .AVIATION /20Z MONDAY THROUGH FRIDAY/... VFR CONDITIONS WILL CONTINUE THE NEXT 24 HOURS WITH SFC HIGH PRESSURE MOVING OFF THE MID ATLANTIC COAST. A WARM FRONT WILL MOVE ACROSS WRN AND NRN NY AFTER 06Z. SOME SCT SHRAS OR EVEN A FEW TSRAS MAY DEVELOP NORTH AND WEST OF THE MID AND UPPER HUDSON RIVER VALLEY. MOST OF ERN NY WILL BE IN THE WARM SECTOR TUE PM. SOME MID AND HIGH CLOUDS WILL INCREASE 00Z-06Z. WE INCLUDED A VCSH AT ALL TAF SITES OVERNIGHT WITH THE APPROACH OF THE WARM FRONT. WE EXPECTED THE SKIES TO BECOME MOSTLY CLEAR/PARTLY SUNNY AFTER 15Z SOUTH OF THE CAPITAL REGION. THE WINDS WILL DECREASE TO LESS THAN 10 KTS AROUND 00Z....BUT INCREASE TO 10-15 KTS AT KALB FROM THE SOUTH AFTER MIDNIGHT. THE LOW LEVEL WINDS WILL GENERALLY BE 12-18KTS AFTER 15Z TUE WITH SOME GUSTS IN EXCESS OF 25 KTS. TUE NIGHT...VFR CONDITIONS DETERIORATING TO SCT MVFR WITH SCT SHRAS OR TSRAS...MAINLY WEST OF HUDSON RIVER VALLEY. WED...COLD FRONT APPROACHES AND STALLS WITH NUMEROUS SHRAS/ISOLD-SCT TSRAS. MVFR AND ISOLD IFR POSSIBLE. THU...UPPER LEVEL TROUGH ALOFT. WDLY SCT SHRAS/ISOLD TSRAS. MAINLY VFR AND SCT MVFR. FRI...VFR CONDITIONS WITH HIGH PRESSURE BUILDING IN. && .FIRE WEATHER... HIGH PRESSURE MOVES OFF THE MIDDLE ATLANTIC COAST THIS EVENING. RELATIVE HUMIDITY VALUES WILL RECOVER TO 70 TO 90 PERCENT TONIGHT WITH SOUTHWEST WINDS GENERALLY 5 TO 15 MPH. ON TUESDAY...A LOW PRESSURE SYSTEM WILL MOVE ACROSS SOUTHEAST CANADA AND INTO NORTHERN NEW ENGLAND...AS A STRONG SOUTH TO SOUTHWEST FLOW OF WARM AIR CONTINUES ACROSS THE REGION. RELATIVE HUMIDITY VALUES WILL DROP TO AROUND 30 PERCENT ACROSS THE MID HUDSON VALLEY...LITCHFIELD HILLS AND BERKSHIRES...AND 35 TO 40 PERCENT ELSEWHERE. WEST TO SOUTHWEST WINDS OF 10 TO 20 MPH WITH GUSTS 25 TO 35 MPH DURING THE AFTERNOON ARE EXPECTED. THE HWO WILL CONTINUE TO MAKE MENTION OF THE ELEVATED RISK TODAY AND FOR TOMORROW. SOME ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE LATE TUESDAY AFTERNOON INTO TUESDAY NIGHT...ESPECIALLY NORTH OF THE CAPITAL REGION. && .HYDROLOGY... RIVERS...STREAMS...CREEKS AND RESERVOIRS CONTINUE TO RECEDE BACK TO NORMAL MAY LEVELS IN THE FAIRLY DRY PATTERN OVER THE PAST FEW WEEKS. A COLD FRONT WILL BRING SCATTERED THUNDERSTORMS AND WIDESPREAD SHOWERS TO THE HYDRO SERVICE AREA LATE TUE PM THROUGH WEDNESDAY. RAINFALL AMOUNTS WILL GENERALLY BE A FEW TENTHS TO A HALF AN INCH WITH LOCALLY HIGHER AMOUNTS IN EXCESS OF AN INCH IN SOME LOCATIONS. AN UPPER LEVEL LOW MAY PRODUCE INSTABILITY SHOWERS ON THURSDAY WITH LIGHT QPF AMOUNTS UNDER A TENTH OF AN INCH. HIGH PRESSURE WILL BUILD IN FRIDAY INTO SATURDAY WITH COOL AND DRY WEATHER. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...NONE. NY...NONE. MA...NONE. VT...NONE. && SYNOPSIS...WASULA NEAR TERM...BGM SHORT TERM...WASULA LONG TERM...IAA AVIATION...WASULA/BGM FIRE WEATHER...RCK/TAW/IAA/BGM HYDROLOGY...WASULA WWW.WEATHER.GOV/ALBANY
Hazardous weather outlook, May 14, 8:00 PM EDT, 8 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 800 PM EDT MON MAY 14 2007 CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066- 082>084-VTZ013>015-151100- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER- SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN- NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY- WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE- WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER- WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN- SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM- 800 PM EDT MON MAY 14 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK AND SOUTHERN VERMONT. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER CONDITIONS ARE EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ELEVATED FIRE WEATHER AWARENESS WILL OCCUR ON TUESDAY WITH SOUTH TO SOUTHWEST WINDS OF 15 TO 25 MPH WITH SOME GUSTS IN EXCESS OF 35 MPH. RELATIVE HUMIDITY VALUES WILL FALL TO 30 TO 40 PERCENT IN THE AFTERNOON. THERE IS A CHANCE OF THUNDERSTORMS NORTH OF THE CAPITAL REGION TUESDAY AFTERNOON WITH A WEAK DISTURBANCE MOVING ALONG A WARM FRONT. THERE WILL BE A CHANCE OF THUNDERSTORMS TUESDAY NIGHT INTO WEDNESDAY AHEAD AND ALONG A COLD FRONT PASSING FROM NORTHWEST TO SOUTHEAST ACROSS THE AREA. RIGHT NOW...THE THUNDERSTORMS ARE NOT EXPECTED TO BE SEVERE. ISOLATED THUNDERSTORMS WILL BE POSSIBLE ON THURSDAY POSSIBLY CONTAINING SMALL HAIL UNDER A HALF AN INCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. TAW/BGM WWW.WEATHER.GOV/ALBANY
The office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 15, 5:06 PM EDT | Severe Thunderstorm Warning | ALY | Columbia, Greene, Ulster | 45 min |
Nearby
Red Flag Warnings in Connecticut, 2007Red Flag Warnings in New York, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.